# SDR UPS02M39351

- Difficulty date: August 7, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft time: 37,930 hours, 7,141 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN - UPPER AUX UPPER EXTERNAL SKIN HAS SURFACE CORROSION IN NINE PLACES FROM STA 1341 TO 1375 X=65 TO X=90.00.  UPPER EXT SKIN SURFACE CORRODED CLEANED AND FOUND 2EA DOUBLERS EXCEEDED LIMIT IAW SRM 57-00-01 FIG 1A VOL I.  DOUBLER FABRICATED IAW DWG APB7241 & INSTALLED IAW SRM 51-35-01 VOL II.
